Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Two consequences of the Beurling-Malliavin theory


Author: Ray Redheffer
Journal: Proc. Amer. Math. Soc. 36 (1972), 116-122
MSC: Primary 42A64
DOI: https://doi.org/10.1090/S0002-9939-1972-0322439-8
MathSciNet review: 0322439
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: If $ (1/{\lambda _n}) - (1/{\mu _n})$ forms an absolutely convergent series, then $ \{ \exp (i{\lambda _n}x)\} $ and $ \{ \exp (i{\mu _n}x)\} $ have the same completeness interval. This follows from a new formula for the completeness radius which is simpler than the well-known formula of Beurling and Malliavin.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42A64

Retrieve articles in all journals with MSC: 42A64


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0322439-8
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society